Dynamic programming in problems of optimization of contractions susceptible to creep
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a16,
author = {Yu. M. Pochtman},
title = {Dynamic programming in problems of optimization of contractions susceptible to creep},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a16/}
}
Yu. M. Pochtman. Dynamic programming in problems of optimization of contractions susceptible to creep. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a16/